MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys rubella igg on a cobas e 801 module.The sample resulted in a rubella igg value of 14 iu/ml (reactive) when tested on the e 801 analyzer.The sample was repeated on a vidas instrument, resulting in a negative rubella igg result.
 
Additional Manufacturer Narrative
The following information in b5 is incorrect: "the initial reporter stated they received discrepant results for one patient sample tested with elecsys rubella igg on a cobas e 801 module.The sample resulted in a rubella igg value of 14 iu/ml (reactive) when tested on the e 801 analyzer.The sample was repeated on a vidas instrument, resulting in a negative rubella igg result." the customer has confirmed the correct b5 information as follows: the initial reporter stated they received discrepant results for one patient sample tested with elecsys rubella igg on a cobas e 801 module.The issue occurred in (b)(6) 2024.The specific date of the event is not known.The sample resulted in a rubella igg value of 15 iu/ml (reactive) when tested on the e 801 analyzer.The sample was repeated on a vidas instrument, resulting in a negative rubella igg result.The following information in b6 is incorrect: "in (b)(6) 2024, the patient had a rubella igg result of 15 iu/ml (reactive)." the customer has confirmed the correct b6 information as follows: on (b)(6) 2024, the patient had a rubella igg result of 14 iu/ml (reactive).The patient sample was tested at another site using the vidas rubella igg and rubella igm method.With the vidas method, the rubella igg result was 6.95 iu/ml (negative) and the rubella igm result was 0.21 index (negative).Additionally, the sample was tested with the mikrogen rubella igg western blot and was positive for e1 antigen.It was concluded that the patient is immunized and a carrier of protective antibodies.Medwatch fields a2, a3, and d4 have been updated.
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.Elecsys rubella igg reagent lots 786976 and 764061 (expiration = 31-oct-2024) were used by the customer.The investigation did not identify a product issue.The reactive elecsys rubella igg result is in line with the conclusion from the other site that the patient is immunized and a carrier of protective antibodies.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19921430
Report Number1823260-2024-02282
Device Sequence Number20733583
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027770190
Device Lot Number786976, 764061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer07/25/2024
09/16/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/21/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale